Please use this identifier to cite or link to this item:
Title: Configurations of balls in Euclidean space that Brownian motion cannot avoid
Author: Carroll, Tom
Ortega Cerdà, Joaquim
Keywords: Teoria del potencial (Matemàtica)
Processos de Markov
Potential theory (Mathematics)
Markov processes
Issue Date: 2007
Publisher: Academia Scientiarum Fennica
Abstract: We consider a collection of balls in Euclidean space and the problem of determining if Brownian motion has a positive probability of avoiding all the balls indefinitely.
Note: Reproducció del document publicat a:
It is part of: Annales Academiae Scientiarum Fennicae. Mathematica, 2007, vol. 32, p. 223-234
ISSN: 1239-629X
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
542407.pdf118.76 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.